Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Irregularity in periods after taking primo lute N - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   hello
Doctor :   hi
Doctor :   how can i help u
User :   I had a query about my periods
User :   I have irregularity in my periods since past 3 months
Doctor :   ok
User :   I had an overdose
User :   of primolute N
Doctor :   ok
User :   which is used to
User :   pospone
User :   periods
Doctor :   ok
User :   what do i do to set it right?
Doctor :   let me ask few Q
User :   sure
Doctor :   wats your age
User :   25 yrs
Doctor :   ok
Doctor :   are still on primolut n
User :   No
Doctor :   ok
User :   I stopped it 6 months back
Doctor :   how many days do yu bleed
User :   and i got regular cycle for 2 months after that
User :   4 to 5 days
Doctor :   ok
User :   normally
Doctor :   do yu have blood clots
User :   no
Doctor :   or white discharge
User :   not usually
Doctor :   is the cycles regular every month now
User :   no
User :   i skip one cycle and then latr bleed normally
User :   for eg: if my cycle is on may 5th,
Doctor :   ok
User :   i bleed on may 5th, skip on june 5th and again bleed onb july 5th

Doctor :   ok
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor